MAUDE Adverse Event Report: TENEX HEALTH, INC. TX SYSTEM - TX2 MICROTIP; INSTRUMENT, ULTRASONIC SURGICAL

TENEX HEALTH, INC. TX SYSTEM - TX2 MICROTIP; INSTRUMENT, ULTRASONIC SURGICAL
Model Number 554-2003-001
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned and evaluated.It was confirmed that the microtip needle had separated from the rest of the handpiece.Due to the state in which the device was received, functional testing could not be performed.The fracture site did not immediately indicate a specific cause for the failure.Disassembly of the device did not reveal any further anomalies or defects.We apologize for the delay in reporting this incident.We are taking measures to ensure better tracking and timely reporting of reportable events.
 
Event or Problem Description
During a procedure with the tenex system, a portion of the microtip needle separated from the rest of the handpiece.Ultrasound confirmed nothing was retained in the patient.There were no patient complications reported.
 
Additional Manufacturer Narrative
Follow-up report #01.Sections b4, b5, g6, h2, h6 and h11 have been updated with new information.This was additional information.The description was amended to include that an additional device was used to complete the procedure after the malfunction of the tenex health device.
 
Event or Problem Description
During a procedure with the tenex system, a portion of the microtip needle separated from the rest of the handpiece and an additional device was used to complete the procedure.Ultrasound confirmed nothing was retained in the patient.There were no patient complications reported.

Brand Name
TX SYSTEM - TX2 MICROTIP
Common Device Name
INSTRUMENT, ULTRASONIC SURGICAL
Manufacturer (Section D)
TENEX HEALTH, INC.
26902 vista terrace
lake forest CA 92630 8123
Manufacturer (Section G)
TENEX HEALTH, INC.
26902 vista terrace
lake forest CA 92630 8123
Manufacturer Contact
david vancelette
26902 vista terrace
lake forest, CA 92630-8123
9492388220
MDR Report Key24339921
Report Number1000135560-2026-00004
Device Sequence Number9782182
Product Code LFL
UDI-Device Identifier00857156006154
UDI-Public(01)00857156006154(10)0032402(17)260102
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K153299
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/02/2026
Device Model Number554-2003-001
Device Catalogue Number554-2003-001
Device Lot Number0032402
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/13/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/13/2026
Supplement Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown